RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 19, Number 1, Pages 137–143 (Mi tmf3572)  

Kinetic equation for nonideal gas with allowance for triple collisions

Yu. L. Klimontovich, E. F. Slin'ko


Abstract: For a spatially homogeneous gas a kinetic equation is obtained in the approximation of triple collisions. It differs from the well-known Choh–Uhlenbeck equation by the more complete allowance for triple collisions in the nondissipative characteristics of the gas. From the kinetic equation we obtain in particular the energy conservation law, in which the internal energy contains the first three terms of the virial expansion. The Choh–Uhlenbeck equation yields only the first two terms of the virial expansion, so that the contribution of triple collisions is not allowed for completely. In the derivation of the kinetic equation only the principal terms are allowed for in the distribution function of four particles when the chain of equations is decoupled. This is sufficient to obtain a kinetic equation with the above properties.

Full text: PDF file (745 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 19:1, 407–411

Bibliographic databases:

Received: 21.03.1973

Citation: Yu. L. Klimontovich, E. F. Slin'ko, “Kinetic equation for nonideal gas with allowance for triple collisions”, TMF, 19:1 (1974), 137–143; Theoret. and Math. Phys., 19:1 (1974), 407–411

Citation in format AMSBIB
\Bibitem{KliSli74}
\by Yu.~L.~Klimontovich, E.~F.~Slin'ko
\paper Kinetic equation for nonideal gas with allowance for triple collisions
\jour TMF
\yr 1974
\vol 19
\issue 1
\pages 137--143
\mathnet{http://mi.mathnet.ru/tmf3572}
\zmath{https://zbmath.org/?q=an:0292.76049}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 19
\issue 1
\pages 407--411
\crossref{https://doi.org/10.1007/BF01037198}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3572
  • http://mi.mathnet.ru/eng/tmf/v19/i1/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:284
    Full text:103
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021